# SDR UIEA2022031100198

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 20,249 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING, WING UPPER SURFACE, BETWEEN WS 590.2 TO WS 642.2 AND STRINGER 17 WITH CORROSION.( CORROSION DAMAGE ON STRINGER U-17 WAS REPAIRED AS PER BOEING SR# 4-5409455798. REPAIR APPROVED BY FAA 8100-9. )
